Alert archive / Georgia / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 156, NWS Atlanta, GA

August 8, 20147 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 8, 2014, 3:48 PM EDT for 7 counties in Georgia. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2014, 3:48 PM EDT (19:48 UTC)
Expired
Aug 8, 2014, 4:30 PM EDT
In force
42 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Barrow County, GA, Gwinnett County, GA, Hall County, GA, Jackson County, GA, Newton County, GA, Oconee County, GA, Walton County, GA

The radar

The Atlanta radar (KFFC), 106 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 4:12 PM EDTTSTM WND DMGMonroe, GAWALTON COUNTY 911 RELAYED A REPORT OF A COUPLE TREES DOWN AND FEW POWERLINES DOWN ACROSS THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.8 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2014-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 617 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2014-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
617 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
1163 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

369 
WUUS52 KFFC 081948
SVRFFC
GAC013-135-139-157-217-219-297-082030-
/O.NEW.KFFC.SV.W.0156.140808T1948Z-140808T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
348 PM EDT FRI AUG 8 2014

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BARROW COUNTY IN NORTH CENTRAL GEORGIA
  NORTHEASTERN GWINNETT COUNTY IN NORTH CENTRAL GEORGIA
  SOUTH CENTRAL HALL COUNTY IN NORTH CENTRAL GEORGIA
  NORTHEASTERN NEWTON COUNTY IN NORTH CENTRAL GEORGIA
  WALTON COUNTY IN NORTH CENTRAL GEORGIA
  SOUTHWESTERN JACKSON COUNTY IN NORTHEAST GEORGIA
  NORTHWESTERN OCONEE COUNTY IN NORTHEAST GEORGIA

* UNTIL 430 PM EDT

* AT 346 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
  TO 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  13 MILES WEST OF AUBURN TO AUBURN TO WALNUT GROVE TO SOCIAL
  CIRCLE...MOVING NORTHEAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  JERSEY...BETWEEN...CARL...MONROE...WINDER...BETHLEHEM...GOOD
  HOPE...HOSCHTON...BRASELTON...STATHAM...ARCADE AND BOGART.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3410 8355 3398 8351 3396 8353 3393 8349
      3386 8347 3361 8371 3371 8388 3398 8388
      3408 8399 3419 8378
TIME...MOT...LOC 1948Z 246DEG 25KT 3402 8403 3398 8387
          3371 8386 3360 8367

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 3:48 PM EDT, 0 minutes earlier.

Area forecast discussion, Aug 8, 3:48 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
348 PM EDT FRI AUG 8 2014

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
POTENT SHORTWAVE FOR AUGUST ALONG WITH A WEAK WARM FRONT EXTENDING
INTO OHIO IS AFFECTING THE AREA TODAY AND THROUGH THIS EVENING.  AS
A RESULT...DEEP LAYER SHEAR AOA 20 TO 25 KTS HAS LEAD TO STRONGER
THAN TYPICAL SUMMERTIME CONVECTION. SEMI ORGANIZED COLD POOL DRIVEN
CONVECTION HAS LEAD TO REPORTS OF WIND DAMAGE.  LOW LEVEL SHEAR AND
BOUNDARY COLLISIONS HAVE EVEN LEAD TO LOW LEVEL ROTATIONS.  WHILE
TORNADOES ARE NOT LIKELY...A BRIEF SPIN UP CANNOT BE RULED OUT
THROUGH THE EVENING.  MAIN THREAT WITH THESE THUNDERSTORMS WILL BE
DAMAGING WINDS AND HEAVY RAIN.

AFTER THIS SHORTWAVE MOVES THROUGH THE AREA TODAY...ANOTHER
SHORTWAVE APPROACHES THE AREA TONIGHT AS A PSEUDO WEDGE BUILDS INTO
THE NE PORTIONS OF THE STATE.  THIS WEDGE...IN CONJUNCTION WITH
ANOTHER SHORTWAVE WILL LEAD TO A WET WEEKEND WITH THUNDERSTORMS
POSSIBLE ON SATURDAY.  HEAVY RAIN AND THUNDERSTORMS ARE POSSIBLE
THROUGH THE SHORT TERM WITH THE BEST CHANCES BEING TOMORROW
AFTERNOON WITH POSSIBLE ENHANCEMENT FROM ANY DAYTIME HEATING.
THUNDERSTORMS ON SATURDAY DO NOT LOOK LIKE THEY WILL BE AS ORGANIZED
AS THEY WERE TODAY AS DEEP LAYER SHEAR WEAKENS ACROSS THE AREA.

ARG

.LONG TERM /SUNDAY THROUGH FRIDAY/...
NO MAJOR CHANGES MADE TO THE EXTENDED FORECAST. THIS IS STILL A COMPLICATED
FORECAST FOR THE LONG TERM WITH MULTIPLE FRONTS...PASSING UPPER
DISTURBANCES...AND WEDGING STILL POSSIBLE MONDAY. OLD FRONTAL
BOUNDARY STILL JUST NORTH OF THE CWA SATURDAY NIGHT AND
SUNDAY...BUT IT SHOULD DIP SOUTH SUNDAY NIGHT INTO EARLY MONDAY AS
HIGH PRESSURE BUILDS IN FROM THE NORTHEAST. RAISED POPS FOR SUNDAY
AS MODELS ARE SHOWING A BROAD AREA OF LOW PRESSURE ACROSS THE TN
VALLEY. THE LOW SHOULD PROVIDE SOME EXTRA LIFT FOR PRECIP COVERAGE
ACROSS THE CWA.

THE PARENT LOW PRESSURE SYSTEM IS EXPECTED TO MOVE NORTHEAST INTO
THE MIDDLE ATLANTIC STATES MONDAY...WHILE A COASTAL LOW DEVELOPS.
THIS PATTERN SHOULD HELP A REINFORCE A WEAK WEDGE ACROSS NORTHERN GA
MONDAY.

OLD WEDGE FRONT STILL STATIONARY ACROSS CENTRAL GA ON TUESDAY...BUT
SHOULD START TO BECOME DIFFUSE AS ANOTHER WEAK COLD FRONT APPROACHES
FROM THE NORTH. THE SECONDARY FRONT WILL PUSH SOUTH OVER THE CWA
WEDNESDAY INTO EARLY THURSDAY...BRINGING SOME DRIER AIR BACK TO THE
REGION AS HIGH PRESSURE BUILDS IN FROM THE NORTH. THE FRONT SHOULD
STALL NEAR SOUTH GA BY FRIDAY.

NLISTEMAA/01

&&

18Z UPDATE...
TWO MAIN CONCERNS EXIST FOR THE FORECAST PERIOD.  FIRST THE THREAT
OF CONVECTION.  THUNDERSTORMS ARE EXPECTED THE REST OF TODAY AND
AGAIN TOMORROW AM AND PM.  TIMING OF THUNDERSTORMS TOMORROW IS
DIFFICULT AT THIS TIME BUT GUIDANCE SUGGESTS LATE AM INTO EARLY PM
ARE THE BEST TIMES.  THE OTHER CONCERN IS THE CHANCE OF IFR
CONDITIONS TOMORROW AM.  THESE LOOK MORE LIKELY AS MOST OF THE SITES
HAVE SEEN A LOT OF RAIN TODAY.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON IFR...WINDS AND THUNDERSTORM TIMING.  HIGH ON
ALL OTHER ELEMENTS.

ARG

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  89  71  86 /  60  80  40  60
ATLANTA         72  87  72  87 /  60  80  60  60
BLAIRSVILLE     65  80  68  81 /  60  80  70  60
CARTERSVILLE    70  87  71  88 /  60  70  60  60
COLUMBUS        74  91  74  90 /  40  70  60  60
GAINESVILLE     69  85  71  81 /  60  80  70  60
MACON           72  92  72  89 /  50  80  40  60
ROME            70  88  72  88 /  60  70  60  60
PEACHTREE CITY  69  89  72  88 /  50  80  60  60
VIDALIA         74  93  74  92 /  60  80  30  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...ARG
LONG TERM....01
AVIATION...ARG
Hazardous weather outlook, Aug 8, 6:12 AM EDT, 9 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
612 AM EDT FRI AUG 8 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-091200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
612 AM EDT FRI AUG 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
ACROSS MUCH OF GEORGIA TODAY. THUNDERSTORMS THAT DEVELOP WILL HAVE
THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL...FREQUENT
LIGHTNING STRIKES AND GUSTY WINDS. DAMAGING WIND GUSTS ARE
POSSIBLE IN ANY ISOLATED SEVERE THUNDERSTORMS THAT DEVELOP.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SCATTERED TO NUMEROUS THUNDERSTORMS WILL BE POSSIBLE EACH DAY THIS WEEKEND AS
A FRONTAL BOUNDARY BECOMES STATIONARY ACROSS NORTH GEORGIA AND
COMBINES WITH PASSING UPPER LEVEL DISTURBANCES. THUNDERSTORMS WILL
HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Local storm report, Aug 8, 3:19 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
319 PM EDT FRI AUG 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 PM     TSTM WND DMG     RIDGEWOOD               33.62N  84.35W
08/08/2014                   CLAYTON            GA   911 CALL CENTER

            WIRES DOWN ALONG PINEDALE DRIVE.

&&

EVENT NUMBER FFC1400767

JLF
Special weather statement, Aug 8, 3:19 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
319 PM EDT FRI AUG 8 2014

GAZ071-081945-
319 PM EDT FRI AUG 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN MONROE COUNTY
UNTIL 345 PM EDT...

AT 317 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BERNER...MOVING NORTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS MONROE COUNTY
THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
PLANT SCHERER...BLOUNT...FORSYTH...JULIETTE AND BERNER.

HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3300 8390 3313 8405 3320 8397 3320 8386
      3318 8383 3315 8381 3313 8382 3312 8380
      3308 8378
TIME...MOT...LOC 1919Z 227DEG 9KT 3313 8389

16
Special weather statement, Aug 8, 3:22 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
322 PM EDT FRI AUG 8 2014

GAZ060-081945-
322 PM EDT FRI AUG 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN PUTNAM COUNTY
UNTIL 345 PM EDT...

AT 320 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WILLARD...MOVING NORTHEAST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS PUTNAM COUNTY
THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
STANFORDVILLE...WILLARD...WARFIELD...CENTRAL GEORGIA EXPERIMENT
STATION...ROCK EAGLE 4-H CENTER AND EATONTON.

HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3319 8349 3325 8354 3338 8354 3345 8347
      3347 8339 3347 8336 3329 8322
TIME...MOT...LOC 1922Z 224DEG 4KT 3331 8350

16
Special weather statement, Aug 8, 3:30 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
330 PM EDT FRI AUG 8 2014

GAZ033-044-045-055-082000-
330 PM EDT FRI AUG 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN DEKALB...CLAYTON
AND FULTON COUNTIES UNTIL 400 PM EDT...

AT 327 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER RIVERDALE...MOVING NORTHEAST AT 15 MPH.

FREQUENT LIGHTNING AND RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES
CAN BE EXPECTED ACROSS DEKALB...CLAYTON AND FULTON COUNTIES...
INCLUDING AREAS AROUND RIVERDALE...COLLEGE PARK...HARTSFIELD-JACKSON
AIRPORT...HAPEVILLE...EAST POINT...MORROW...LAKE CITY...FOREST
PARK...FORT GILLEM...CONLEY AND CEDAR GROVE.

DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.

&&

LAT...LON 3362 8454 3370 8441 3367 8425 3352 8439
TIME...MOT...LOC 1929Z 231DEG 12KT 3360 8442

16
Local storm report, Aug 8, 3:35 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
335 PM EDT FRI AUG 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     TSTM WND DMG     ATLANTA                 33.75N  84.39W
08/08/2014                   FULTON             GA   EMERGENCY MNGR

            MULTIPLE TREES DOWN ACROSS FULTON COUNTY - BLUEFIELD
            ROAD SW AND WYLAND DR SW... DONALD LEE HOLLOWELL PKWY...
            W WESLEY ROAD NW AND NORTHSIDE DR NW... PACES FERRY ROAD
            NW... MOUNT GILEAD ROAD SW AND CAMPBELLTON ROAD SW...
            LUCILE AVE SW AND LAWTON ST SW... WILDWOOD ROAD... AND
            WILLARD AVE SW.

&&

EVENT NUMBER FFC1400768

JLF
Local storm report, Aug 8, 3:42 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
342 PM EDT FRI AUG 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND DMG     1 N PLUNKET TOWN        33.66N  84.39W
08/08/2014                   FULTON             GA   EMERGENCY MNGR

            ROOF COLLAPSE ALONG EMPIRE BLVD

&&

EVENT NUMBER FFC1400769

JLF

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 8:16 PM EDTSpecial Weather StatementFFCGwinnett29 min
Aug 7, 8:20 PM EDTSpecial Weather StatementFFCHenry40 min
Aug 7, 8:44 PM EDTSpecial Weather StatementFFCDeKalb46 min
Aug 7, 9:00 PM EDTSpecial Weather StatementFFCHenry45 min
Aug 7, 9:15 PM EDTSpecial Weather StatementFFCWalton45 min
Aug 7, 9:23 PM EDTSpecial Weather StatementFFCFloyd67 min
Aug 7, 9:59 PM EDTSpecial Weather StatementFFCButts, Henry31 min
Aug 7, 10:06 PM EDTSpecial Weather StatementFFCCoweta39 min
Aug 7, 11:07 PM EDTSpecial Weather StatementFFCHenry38 min
Aug 7, 11:44 PM EDTSpecial Weather StatementFFCHenry46 min
Aug 8, 4:13 AM EDTSpecial Weather StatementFFCMurray47 min
Aug 8, 5:00 AM EDTSpecial Weather StatementFFCGilmer45 min
Aug 8, 8:00 AM EDTSpecial Weather StatementFFCBanks30 min
Aug 8, 12:27 PM EDTSpecial Weather StatementFFCGilmer, Pickens48 min
Aug 8, 12:45 PM EDTSpecial Weather StatementFFCPaulding45 min
Aug 8, 1:12 PM EDTSpecial Weather StatementFFCPaulding33 min
Aug 8, 1:32 PM EDTSpecial Weather StatementFFCFayette43 min
Aug 8, 1:36 PM EDTSpecial Weather StatementFFCCobb, Douglas, Paulding39 min
Aug 8, 1:54 PM EDTSpecial Weather StatementFFCPaulding36 min
Aug 8, 1:56 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones, Twiggs, Wilkinson34 min
Aug 8, 2:11 PM EDTSpecial Weather StatementFFCCherokee, Cobb, Douglas, Fulton49 min
Aug 8, 2:21 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Douglas, Fulton39 min
Aug 8, 2:27 PM EDTSpecial Weather StatementFFCHenry33 min
Aug 8, 2:29 PM EDTTornado WarningFFCCherokee, Cobb18 min
Aug 8, 2:39 PM EDTSpecial Weather StatementFFCHenry36 min
Aug 8, 2:45 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Henry, Rockdale45 min
Aug 8, 2:51 PM EDTSpecial Weather StatementFFCBaldwin24 min
Aug 8, 2:59 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton, Gwinnett, Rockdale46 min
Aug 8, 3:02 PM EDTSpecial Weather StatementFFCDouglas28 min
Aug 8, 3:10 PM EDTSpecial Weather StatementFFCNewton35 min
Aug 8, 3:19 PM EDTSpecial Weather StatementFFCMonroe26 min
Aug 8, 3:22 PM EDTSpecial Weather StatementFFCPutnam23 min
Aug 8, 3:28 PM EDTSevere Thunderstorm WarningFFCGwinnett, Rockdale, Walton32 min
Aug 8, 3:30 PM EDTSpecial Weather StatementFFCClayton30 min
Aug 8, 3:58 PM EDTSpecial Weather StatementFFCClayton47 min
Aug 8, 4:08 PM EDTSpecial Weather StatementFFCGreene, Hancock, Jasper, Morgan, Oconee, Putnam52 min
Aug 8, 4:19 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee, Oglethorpe, Putnam, Taliaferro41 min
Aug 8, 4:22 PM EDTSpecial Weather StatementFFCJackson38 min
Aug 8, 4:26 PM EDTSpecial Weather StatementFFCBaldwin, Jones49 min
Aug 8, 4:31 PM EDTSpecial Weather StatementFFCClarke, Oconee29 min
Aug 8, 4:38 PM EDTSpecial Weather StatementFFCWarren52 min
Aug 8, 4:42 PM EDTSpecial Weather StatementFFCToombs48 min
Aug 8, 4:48 PM EDTSpecial Weather StatementFFCGlascock42 min
Aug 8, 4:54 PM EDTSevere Thunderstorm WarningFFCHancock, Taliaferro, Warren66 min
Aug 8, 4:56 PM EDTSpecial Weather StatementFFCBanks, Clarke, Madison64 min
Aug 8, 5:01 PM EDTSevere Thunderstorm WarningFFCGreene, Oglethorpe, Taliaferro, Wilkes59 min
Aug 8, 5:10 PM EDTSpecial Weather StatementFFCTreutlen50 min
Aug 8, 5:20 PM EDTSpecial Weather StatementFFCWilkinson40 min
Aug 8, 5:59 PM EDTSpecial Weather StatementFFCTaliaferro46 min
Aug 8, 6:07 PM EDTSpecial Weather StatementFFCJohnson53 min
Aug 8, 6:26 PM EDTSpecial Weather StatementFFCBleckley, Houston49 min
Aug 8, 6:30 PM EDTSpecial Weather StatementFFCHaralson45 min
Aug 8, 6:51 PM EDTSpecial Weather StatementFFCTwiggs54 min
Aug 8, 6:57 PM EDTSpecial Weather StatementFFCWashington63 min
Aug 8, 7:07 PM EDTSpecial Weather StatementFFCCarroll, Paulding38 min
Aug 8, 7:30 PM EDTSpecial Weather StatementFFCDade45 min
Aug 8, 7:35 PM EDTSevere Thunderstorm WarningFFCCarroll25 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.